# SDR AALA20020964

- Difficulty date: July 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 9D EMERGENCY PATH LIGHTS INOPERATIVE.  FOUND BAD CONNECTOR AT MUX COVER UNDERSEAT.  REPLACED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
